Partial Differential Equations
An existence theorem for a 2-D coupled sedimentation shallow-water model
Comptes Rendus. Mathématique, Volume 344 (2007) no. 7, pp. 443-446.

We present an existence theorem of a two-dimensional sedimentation model coupling a shallow-water system with a sediment transport equation. A finite dimensional problem is solved using a Brouwer fix point theorem. We prove that the limits of the resulting solution sequences satisfy the model equations.

Nous présentons un théorème d'existence d'un modèle bidimensionnel de sédimentation composé d'un système de Saint-Venant et d'une équation de transport de sédiment. Nous résolvons un problème de dimension finie utilisant un théorème de point fixe de Brouwer. Nous montrons que les limites des suites de solutions de ce problème de dimension finie satisfont les équations du modèle.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.01.026
Toumbou, Babacar 1, 2; Le Roux, Daniel Y. 1; Sene, Abdou 2

1 Département de mathématiques et statistique, université Laval, G1K 7P4 Québec, Québec, Canada
2 UFR de sciences appliquées et technologie, université Gaston-Berger, B.P. 234, Saint-Louis, Sénégal
@article{CRMATH_2007__344_7_443_0,
     author = {Toumbou, Babacar and Le Roux, Daniel Y. and Sene, Abdou},
     title = {An existence theorem for a {2-D} coupled sedimentation shallow-water model},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {443--446},
     publisher = {Elsevier},
     volume = {344},
     number = {7},
     year = {2007},
     doi = {10.1016/j.crma.2007.01.026},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.01.026/}
}
TY  - JOUR
AU  - Toumbou, Babacar
AU  - Le Roux, Daniel Y.
AU  - Sene, Abdou
TI  - An existence theorem for a 2-D coupled sedimentation shallow-water model
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 443
EP  - 446
VL  - 344
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.01.026/
DO  - 10.1016/j.crma.2007.01.026
LA  - en
ID  - CRMATH_2007__344_7_443_0
ER  - 
%0 Journal Article
%A Toumbou, Babacar
%A Le Roux, Daniel Y.
%A Sene, Abdou
%T An existence theorem for a 2-D coupled sedimentation shallow-water model
%J Comptes Rendus. Mathématique
%D 2007
%P 443-446
%V 344
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.01.026/
%R 10.1016/j.crma.2007.01.026
%G en
%F CRMATH_2007__344_7_443_0
Toumbou, Babacar; Le Roux, Daniel Y.; Sene, Abdou. An existence theorem for a 2-D coupled sedimentation shallow-water model. Comptes Rendus. Mathématique, Volume 344 (2007) no. 7, pp. 443-446. doi : 10.1016/j.crma.2007.01.026. http://www.numdam.org/articles/10.1016/j.crma.2007.01.026/

[1] Bresch, D.; Desjardins, B. Existence of global weak solutions for a 2D viscous shallow water equations and convergence to the quasi-geostrophic model, Comm. Math. Phys., Volume 238 (2003), pp. 211-223

[2] Kubatko, E.J.; Westerink, J.J.; Dawson, C. An unstructured grid morphodynamic model with a discontinuous Galerkin method for bed evolution, Ocean Modelling, Volume 15 (2006), pp. 71-89

[3] Murillo, J.; Burguete, J.; Brufau, P.; Garcia-Navarro, P. Coupling between shallow water and solute flow equations: analysis and management of source terms in 2D, Int. J. Numer. Methods Fluids, Volume 49 (2005), pp. 267-299

[4] Németh, A.A.; Hulscher, S.J.M.H.; Van Damme, R.M.J. Simulating offshore sand waves, Coastal Engrg., Volume 53 (2006), pp. 265-275

[5] Orenga, P. Un théorème d'existence de solutions d'un problème de shallow water, Arch. Rational Mech. Anal., Volume 130 (1995), pp. 183-204

Cited by Sources: